Research ArticleOpen accessIn the keywordsAn Application of Univariate Statistics to Hotelling's T2Dr. A. PolymenisJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,660 accessesView PDFCite
11 results for “multivariate theory”
Set a search alertResearch ArticleOpen accessIn the keywordsDemotivating Factors for English Language Learning Among University StudentsReyhaneh Ghadirzadeh, Fariba Pourabolfathe Hashtroudi, Omid ShokriJournal of Social Sciences, Vol. 8, Issue 2 · 21 Feb 2012 · 11,929 accessesView PDFCite
Research ArticleOpen accessIn the abstractKnowledge, Training Status and Willingness to Implement Cardiopulmonary Resuscitation of Medical University Students in Chongqing, ChinaHuixian Zhou, Chuan Pu, Feng Chen et al.Journal of Social Sciences, Vol. 17, Issue 1 · 5 Apr 2021 · 7,607 accessesView PDFCite
Special issueSpecial Issue on Distribution Theory, Estimation and InferenceJournal of Mathematics and Statistics · 30 Nov 2019
Special issueStatistical Modelling with ApplicationsJournal of Mathematics and Statistics · 27 Mar 2019
Research ArticleOpen accessIn the abstractManagement of Data for Health Performance Measurement in the Industrialized Dairy HerdMogens Agerbo Krogh, Carsten EnevoldsenAmerican Journal of Animal and Veterinary Sciences, Vol. 7, Issue 4 · 23 Nov 2012 · 8,253 accessesView PDFCite
Research ArticleOpen accessIn the abstractSex, Health Behaviors and Social Support: Functional Decline among Older DiabeticsEmily Joy NicklettCurrent Research in Medicine, Vol. 3, Issue 2 · 19 May 2012 · 8,045 accessesView PDFCite
Research ArticleOpen accessIn the abstractInvestigation of Socially Responsible Investment Markets (SRI) Using Dynamic Conditional Correlation (DCC) Method: Implications for DiversificationGurudeo Anand Tularam, Eduardo Roca, Victor Siew Howe WongJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 4 Nov 2010 · 16,234 accessesView PDFCite
Research ArticleOpen accessIn the abstractFamily Values and Female's Psychological AggressionAli Edalati, Ma'rof Redzuan, Mariani Mansor, Mansor Abu TalibJournal of Social Sciences, Vol. 6, Issue 1 · 31 Mar 2010 · 8,352 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series DataConcepción González-Concepción, María Candelaria Gil-Fariña, Celina Pestano-GabinoJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,049 accessesView PDFCite